Dr. Maziar Salahi
Faculty: Faculty of Mathematical Sciences
Department: Department of Applied Mathematics
University of Guilan
Home | Login | | فارسی
Dr. Maziar Salahi

Academic Rank: Professor

Faculty: Faculty of Mathematical Sciences

Department: Department of Applied Mathematics



Profile :: Education :: Publications :: Courses :: Schedule :: CV :: Contact


I started  my academic career at the University of Guilan in 2006 after spending a short postdoc position at the school of computational engineering and science at McMaster University, Hamilton, Canada.  I enjoy my work and educating students.

 

Research Interests:

My research interests mainly focuses on developing efficient interior point algorithms for solving linear and nonlinear optimization problems.  Recently, I am also  involved on modeling  and solving some location problems.  Besides my main research interest, I am also interested in nulmerical linear algebra and scientific computing.

 

 Editorial Board Membership:

 Bulletin of the Iranian Mathematical Society,  Sep. 2013 -Sep 2016.

 International Journal of Applied Operational Research, since Sep. 2011.

Journal of Mathematical Modeling, since Sep. 2013.

 



1: Undergraduate degree from the University of Guilan in applied mathematics with honor, 1998.

 

2: Master degree in applied mathematics from Sharif University of Technology, 2000.

 

3: Ph.D. in applied mathematics (Optimization) from McMaster University in Hamilton, Canada, 2006.

Winner of the best student paper prize of MITACS (www.mitacs.ca), 2005.

 

Advisor: Prof. Tamas Terlaky, www.lehigh.edu/~tat208

 

4: Winner of the Dr. Abbas Riazi Kermani Prize in 2009, The prize is awarded to the best paper in Annual Iranian Mathematics Conference.

 

5: Sabbatical leave at the University of Waterloo  from Jully 2015 till June 2016 hosted by Prof. Henry Wolkowicz.



S. Ansary, M. Salahi, A hybrid algorithm for the two-trust-region subproblem, Computational and Applied Mathematics, accepted April 2019.

 

S. Fallahi,  M. Salahi, S. Ansary.  On SOCP/SDP formulation of the extended trust region subproblem, Iranian Journal of Operations Research,  accepted April 2019.

 

M. Salahi, M. Toloo, Z. Hesabirad, Robust Russell and Enhanced Russell Measures in DEA, accepted in Journal of the Operational Research Society, June 2018.

 

R. Feizabadia, M. Bagheriana, , H. R. Vazirib, M. Salahi, PULLPRU: A practical approach to estimate Phylogenies from single Nucleotide Polymorphism Haplotypes under the maximum parsimony criterion, accepted in Computational and Applied Mathematics, May 2018.

 

M. Toloo, M. Salahi, A powerful discriminative approach for selecting the most efficient unit in DEA, Computer & Industrial Engineering, 115, 2018, 269-277.
 

S. Fallahi, M. Salahi, T. Terlaky, Minimizing an indefinite quadratic function subject to a single indefinite quadratic constraint,  Optimization, 67(1), 2018, 55-65.

 

N. Makrooni, M. Salahi, Robust multi-objective facility location model for closed-loop supply chain, International Journal of Operations Research, 14(2), 2017, 53-63.

 

S. Lotfi, M. Salahi, F. Mehrdoust, Robust portfolio selection with polyhedral ambiguous inputs, Journal of Mathematical Modeling, Vol. 5, No. 1, 2017, pp. 15-26.

 

M. Salahi, M. Toloo, In the determination of the most efficient decision making unit in data envelopment analysis: a comment, Computer & Industrial Engineering, 104, 2017, pp. 216-218.

 

S. Lotfi, M. Salahi, F. Mehrdoust, Adjusted Robust Mean-Value at Risk Model: Less Conservative Robust Portfolios, Optimization and Engineering, 18(2), 2017, 467-497.

 

R. Feizabadi, M. Bagherian, H.R. Vaziri, M. Salahi, A new mathematical modeling for pure parsimony haplotyping problem,  Mathematical Biosciences, 281 (2016) 92–97.

 

M. Salahi, A. Taati, Alternating direction method of multipliers for the extended trust region subproblems, Iranian Journal of Numerical Analysis and Optimization, 7(1) (2017), 107-117.

 

M. Salahi, An iterative algorithm for the conic trust region subproblem, International Journal of Applied and Computational Mathematics, 3(3), 2017, 2553–2558.

 

M. Salahi, Exact two steps SOCP/SDP formulation for a modified conic trust region subproblem, Optimization Letters, 11(8), 2017, 1691–1697.

 

M. Salahi, A. Taati, H. Wolkowicz, Local Nonglobal Minima for Solving Large Scale Extended Trust Region Subproblems,  Computational Optimization and Applications, 66 (2017), 223–244.

 

M. Salahi, N. Torabi, A. Amiri, An Optimistic Robust Optimization Approach to Common Set of Weights in DEA, Measurement, 93, 2016, pp. 67-73.

 

N. Makrooni, M. Salahi, On the robust optimization approach to closed-loop supply chain network design under uncertainty, International Journal of Operations Research, 13(2) (2016), 77-84.

 

M. Salahi, S. Fallahi, Trust region subproblem with an additional linear inequality constraint, Optimization Letters, 10(4), 2016, 821-832.

 

M. Salahi, A. Taati, A Fast Eigenvalue Approach for Solving the Trust Region Subproblem with an Additional Linear Inequality, accepted in Computational and Applied Mathematics, April 2016.

 

M. Salahi, A. Taati, An Efficient Algorithm for Solving the Generalized Trust Region Subproblem, accepted in Computational and Applied Mathematics,accepted Apr 2016.

 

S. Fallahi, M. Salahi, On the complex quadratic fractional optimization with a quadratic constraint, OPSEARCH, 54(1) (2017), 94-106.

 

M. Salahi, S. Fallahi, On the Quadratic Fractional Optimization with a Strictly Convex Quadratic Constraint,  Kybernetika, 51(2), 2015, 306-321.

 

M. Salahi, A. Jamalian, Multiple Capacitated Plant Location Problem with Customer and Supplier Matching, Computational Mathematics and Modeling (Springer), 26(2),  2015, 273-283.

 

M. Salahi, A. Zare, SDO relaxation approach to fractional quadratic minimization with one quadratic constraint, Journal of  Mathematical Modeling, 3(1), 2015, 1-13.

 

M. Salahi, S. Fallahi, Parametric Approach for Solving Quadratic Fractional Optimization with a Linear and a Quadratic Constraint,  Computational and Applied Mathematics (Springer), (2016) 35:439–446.

 

M. Salahi, A. Taati, Interior Point Gradient Algorithm for Totally Nonnegative Least Squares Problems in Inequality Sense, International Journal of Computer Mathematics, 91(7), 2014, 1593-1600.

 

M. Salahi, S. Fallahi, A Semidefinite Optimization Approach to Quadratic Fractional Optimization with a Strictly Convex Quadratic Constraint, Iranian Journal of Mathematical Sciences and Informatics, 9(2), 2014, 65-71.

 

A. Jamalian, M. Salahi, Robust Solutions to Multi-Facility Weber Location Problem under Interval and Ellipsoidal Uncertainty, Applied Mathematics and Computation (Elsevier), 242, 2014, 179–186.

 

P. Sagheb, M. Moradi, M. Salahi, Supplier Evaluation: Fuzzy Linguistic Preference Relations and Fuzzy C-Means Approach, International Journal of Operations Research, 11(3), 2014,  69-81.

 

P. Sagheb Haghighi, M. Moradi, M. Salahi, Categorizing Suppliers’ Risk Performance Using Fuzzy LinPreRa based AHP and Fuzzy C-Means, International Journal of Intelligent Systems and Applications, vol 6, 2014.

 

F. Kalantary, H. MolaAbasi, M. Salahi, M. Veiskarami, Prediction of liquefaction induced lateral displacements using robust optimization model, Scientia Iranica, 20(2),  2013, 242-250.


M. Salahi, A. Jamalian, A. Taati, Global Minimization of Multi-Funnel Functions Using Particle Swarm Optimization, Neural Computing and Applications (Springer), 23(7-8), 2013, 2101-2106.


M. Salahi, S. Fallahi, Linear Fractional Program Under Interval and Ellipsoidal Uncertainty, Kybernetika, 49(1),  2013, 181-187.

 

H. MolaAbasi, F. Kalantary, M.Salahi, Uncertainty in Shear Wave Velocity Based on Standard Penetration Test by Using Error Least Square Model, Journal of Engineering Geology, 6(2), 2013.



 

 



2015
Day / Time 8 - 10 10 - 12 12 - 14 14 - 16 16 - 18 18 - 20
Sat - - - - - -
Sun - - - - - -
Mon - - - - - -
Tue - - - - - -
Wed - - - - - -




contact Dr. Maziar Salahi
salahi.maziar@gmail.com
+98-131-3233901
Department of Applied Mathematics, Faculty of Mathematical Science, University of Guilan, Namjoo Street, Rasht, Iran, P.O.Box 1914.


Office Hours: See my weekly schedule above!
  Password Recovery  |  Login